| Catalog Number |
K1186N22S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "a piece off the left arm came off.(the hinge part of the arm that goes back,to hold the bolt in place right behind the seat) they tried tightening the bolt and it still didn't tighten all the way.The customer states that the arm is wobbly.".
Additional Manufacturer Narrative
The customer stated "a piece off the left arm came off" and that "the arm is wobbly"; they tried tightening the bolt and it still didn't tighten all the way.Medline reviewed pcn history and quality control inspections records; no product changes were identified that could've contributed to this product failure, and all inspection records for the serial/lot number passed inspection per the inspection reports.Investigation results: not confirmed; no sample or photo of the defective product has been received therefore the issue cannot be confirmed at this time, and the cause was "sample required to determine cause." a formal investigation will be conducted should the sample arrive, or if a detailed photo is provided, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.